MAUDE Adverse Event Report: ALMA LASERS LTD. ALMA LIPODIODE SYSTEM 1470 110V

ALMA LASERS LTD. ALMA LIPODIODE SYSTEM 1470 110V
Catalog Number AALP03121311
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sepsis (2067)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that a patient developed an infection at the treatment site following the use of the alma lipodiode system 1470.As a result, the patient was hospitalized for three days and required a drain tube and iv antibiotics for treatment.

Brand Name
ALMA LIPODIODE SYSTEM 1470 110V
Common Device Name
ALMA LIPODIODE SYSTEM 1470 110V
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park, caesarea 30798 95
IS  3079895
MDR Report Key21316889
Report Number3004450661-2025-00003
Device Sequence Number8564668
Product Code GEX
UDI-Device Identifier17290110121317
UDI-Public17290110121317
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2025
Report Date (Section F) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAALP03121311
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age11 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/03/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Date Report Sent to FDA02/05/2025